# SDR AALA20091104TUL08

- Difficulty date: September 28, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 43,604 hours, 14,697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN RIGHT WING BULLNOSE SKIN OVER PYLON INBOARD BEND.  REPLACED UNDER AARD 51-41-01-01 PG 1 AND SRM 57-41-01-01 PG 1, FIG 1.
